# SDR DALA13003170937

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 62,476 hours, 47,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 16D IN THE CABIN WAS INOPERATIVE. MX FOUND A BROKEN WIRE AT THE CONNECTOR AND RECONNECTED IT.  THE SYS RETURNED TO NORMAL OPERATION.
